# SDR DALA1110795530

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,043 hours, 29,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STA 1420 TO 1440, RBL 10.  REMOVED INTERCOSTAL. REMOVED DAMAGED FLANGE AND PERFORMED HFEC ON CUTOUT FLANGE NO NOTED CRACKS, FABRICATED 1EA REPAIR DOUBLER AND 2EA FILLERS FOR INTERCOSTAL TREATED AND PRIMED AND TOP COATED DOUBLER REPAIR 1EA AND FILLERS 2 EA INSTALLED DOUBLER REPAIR AT INTERCOSTAL AND INTERCOSTAL.  INSTALLED 2EA FILLERS.
